Mgr. Zuzana Pátíková, Ph.D.

Mgr. Zuzana Pátíková, Ph.D.

E-mail: patikova@fai_utb_cz
Telephone:+420-57603-5005
Office: U51/307

fai1756


University education and professional career growth:

  • 1999-2004 - MU, Faculty of Science, Mathematical Analysis; Title: Mgr.
  • 2002-2003 - VUT Brno, Faculty of Civil Engineering; Additional Pedagogical Studies
  • 2004-2007 - MU, Faculty of Science, PhD. Studies - Mathematical Analysis; Title: Ph.D.

Employment history:

  • 2005-2007 - Tomas Bata University in Zlín, Faculty of Applied Informatics, Department of Mathematics; Post: Assistant Lecturer
  • 2007-to-date - Tomas Bata University in Zlín, Faculty of Applied Informatics, Department of Mathematics; Post: Assistant Professor

Professional interests:

  • Half-linear Second Order Differential Equations

Publication activities:

  • Došlý, O., Pátíková, Z.: Hille-Wintner Type Comparison Criteria for Half-linear Second Order Differential Equations. In: Archivum Mathematicum 2/2006 (pp. 185-194)
  • Pátíková, Z.: Hille-Wintner Type Comparison Criteria for Half-linear Second Order Differential Equations. In: Journal of Electrical Engineering 57 (2006) (pp. 18-21)
  • Pátíková, Z.: Hille-Wintner type Comparison Theorems for Half-linear Differential Equations. In: Studies of the University of Zilina, Mathematical Series, Vol. 20/06, pp. 47-54
  • Pátíková, Z.: Hille-Wintner Type Criteria for Half-linear Second Order Differential Equations. In: Math. Bohem. 132/3 (2007), pp. 243-256
  • Pátíková, Z.: Hille-Wintner Type Theorems for Half-linear Second Order Differential Equations Hartman-Wintner. In: Proceedings of CDDE 2006, Folia FSN Universitatis Masarykianae Brunensis, Mathematica 16, (2007), 131-138.
  • Pátíková, Z.: On-line studijní opory pro výuku matematiky na FT and FAI, TBU in Zlin, XX. DIDMATTECH 2007, pp. 540-542
  • Pátíková, Z.: Some Corollaries of Hille-Wintner Type Criteria for Half-linear Second Order Differential Equations. In: Journal of Electrical Engineering, Vol. 58, No. 7/s, (2007), pp. 11-13
  • Pátíková, Z.: Asymptotic Formulas for Solutions of Half-linear Euler-Weber Equation, E. J. Qualitative Theory of Diff. Equ. In: Proc. 8th Coll. Qualitative Theory of Diff. Equ., No. 15. (2008), pp. 1-11
  • Pátíková, Z.: Asymptotic Formulas for Non-oscillatory Solutions of (a) Perturbed Half-linear Euler Equation. In: Nonlinear Analysis: Theory, Methods & Applications, Vol. 69, Iss. 10, (2008), pp. 3281-3290